... weak but thinking good, has dimentia and is brittle diabetic. to husband thought i was giving him metformin. What to expect? His drugist says he'll be ok in few days. i am still frantic! help
His druggist is correct. It will work its way out of his body. Just be sure he eats, drinks and gets his metformin. I know how you feel, even the nurses with lots of experience have done something like this in their time. It teaches you a lesson, one I'll never forget, read the label 3 times before you give you pill.
Yep, she is right! Even nurses are human and we have all mistakenly given something wrong in some way or another and it is indeed something you never forget! I always tell my patients to check and double check your bottles. Sometimes Drs can change instructions and you may not know until one day you read the bottle and the instructions are different! So it definitely pays just to read the label each day or if you fill a mediset, each fill. Never, ever get medicines in the dark or without reading glasses if you need them. I have seen some pretty scary mistakes people have made by doing this! Trust me, it is worth the extra effort to turn on a light and get your reading specs on!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Posted 30 May 2013 • 1 answer
Metformin - Hi, I was diagnosed with type 2 diabetes end of August. The Bydureon they put me on gave
Posted 6 Oct 2013 • 2 answers
Posted 29 Jan 2014 • 4 answers
Posted 11 Feb 2014 • 2 answers
Posted 21 Dec 2014 • 1 answer